ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Atia, Н. A."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Atia, Н. A. (2016) Magnetic bi-harmonic differential operators on Riemannian manifolds and the separation problem. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (5). pp. 30-37. ISSN 00002-3043

This list was generated on Sun Oct 21 20:41:48 2018 AMT.